Skip to content

    Announcements

    Attention All WebMD Community Members:

    These message boards are closed to posting. Please head on over to our new WebMD Message Boards to check out and participate in the great conversations taking place: https://messageboards.webmd.com/

    Your new WebMD Message Boards are now open!

    Making the move is as easy as 1-2-3.

    1. Head over to this page: https://messageboards.webmd.com/health-conditions/f/digestive-health/

    2. Choose the tag from the drop-down menu that clicks most with you (and add it to any posts you create so others can easily find and sort through posts)

    3. Start posting

    Have questions? Email us anytime at CommunityManagement@webmd.net

    Diverticulitis
    avatar
    dtownsley posted:
    I was diagnosed last Monday, July 16th with diverticulitis & given antibiotics. Was told to cut back on my fiber intake to allow the colon to heal. That has not been an easy task as I made a lifestyle change about 2 months ago & have been eating healthy. High fiber, whole grains, fresh fruits & veggies. Now cutting back on fiber with out is being high in sugar is hard to fine. Now my question is, though the pain has subsided for the most part I have has nothing but diarrhea since Saturday the 14th. Anything I eat or drink just goes through me. My understanding was by cutting back on the fiber it give the colon time to rest, but is it not still working with diarrhea as well? Is this normal? I have been on the antibiotic for seven days now. Can I start reintroducing fiber to my system? Thank you for your time.
     
    avatar
    Chris_WebMD_Staff responded:
    Hi and welcome,

    Make sure you call your doctor and discuss your symptoms and your concerns. The antibiotic could be the cause of your diarrhea, but please follow up with the doctor as I am not a health care professional.
    I hope you feel better soon.


    Helpful Tips

    Have you tried better toilet posture?
    There is a great new product on the market aimed at improving colon health by correcting the anorectal angle and making elimination easier ... More
    Was this Helpful?
    1 of 2 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the American Gastroenterological Association website